Is anyone still on here?
I started taking K to taper off buprenorphine after using Heroin for a few years … Recently tried to stop and it was hellish 🙈.. I’m currently stable on about 20-25gs a day ,and want that halved in the next week . Did anyone notice the MENTAL effects of the withdrawal from Kratom seemed worse than those from actual class A drugs? Because I did , I almost completely fell apart… If anyone wants to talk I’m more than up for it as got nobody to discuss this with at all ..
Peace & love to all….
Hey there Hannabelle! I don’t know if you still check up on this.. probably not. So I’ll be short.
Yes, since kratom acts in ways similar to benzos, opiates, sari’s, and caffeine, the mental effects of quitting are usually more pronounced for users than the physical ones. That’s why many say quitting opioids/opiates is easier since it’s mainly physical.
Anyhow, I hope that you have found success in your journey to freedom from substances and are living your best life now.
Log in and let us know how it went!!
This website is an Amazon Affiliate and will link to products I think will be helpful for you. As an Amazon affiliate I earn commission of off qualified purchases you make. Hopefully the tiny bit of income will cover my costs to maintain this website. Thank you!